# SDR SWIA202054738

- Difficulty date: November 5, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: NAS6604D19
- Condition: Corroded
- Location: Bpsu Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP BPSU MOUNTING HARDWARE IS CORRODED.  C-CHECK RO 12/24/2020.  REMOVED AND REPLACED RT FLAP BPSU CORRODED HARDWARE WITH NEW SERVICEABLE HARDWARE, IAW CRJ 700 AMM.  OPERATIONS AND RIG CHECKS GOOD.  REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
